# SDR CALA2022093002579

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A300*
- Aircraft serial: 1420
- Aircraft time: 66,456 hours, 29,114 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Aft Pit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, THRESHOLD METAL STICKING UP EF5300010-1 REF. ECRA 5322-01050 REV. H AND INITIATED A DIP TO REPAIR WITHIN 7 CALENDAR DAYS. REINSPECT TAPE PER PART 2 DAILY AND TO PERFORM PART 3 PERMANENT COMPLIED WITH PART 1C INTERIM REPAIR, TRIMMED AND TAPED THRESHOLD SKID PLATE P/N EF530002-1 AND FWD SKID PLATE P/N OK TO DIP PER ECRA 5322-01050 REVH FOR 7 DAYS WITH DAILEY TOMC-APPROVAL FROM SC1ELBYC COMMENT RECHECK Q/C REVIEWED. Q/C REVIEWED. RIR : DAILY (TOMC''D''METERED) T/A : 7 DAYS...JM/U366569 RECORDS UPDATE....JM/U366569 TOMCQC REV PERFORMED REMOVED AND REPLACED AFT CARGO THRESHHOLD SKID PLATE REF ECRA # 5322-01050 PART 3.
